[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
I wrote to you awhile ago and suggested that you seek out help from a therapist, and yes, try some prozac.
It has helped me with the "social" anixety that seemed to develop with this situation. It has taken awhile, but I am beginning to be able to function outside my house.
Take care, Michele
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007